# SDR IPXA2014092984456

- Difficulty date: September 3, 2014
- Submitted: September 29, 2014
- Operation: Air carrier
- Aircraft: N352UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37875
- Aircraft time: 5,451 hours, 1,934 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 538-544
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DENTED BS 538-544.  REPAIRED IAW EO B767-5330-55632-A.
